# SDR AALA201511309011

- Difficulty date: November 27, 2015
- Submitted: November 30, 2015
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 45,059 hours, 25,977 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Butterfly Valve
- Part number: V2T152D
- Part serial: 4047
- Condition: Defective
- Location: Zone 100
- Part time: 45,059 hours, 25,977 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AVIONICS SMOKE ANNUNCIATED, NO SMOKE PRESENT.  REPLACED CONDITIONED AIR INLET VLV, 21HQ & SKIN EXHANGER ISOLATION VLV  24HQ, ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 21-26-54 & 21-26-55.  SEE AALA 201511309012 FOR ADDITIONAL PART INFORMATION.
